# SDR 07FDEA00124

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 39,369 hours, 29,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXT FUSELAGE STA 288 BELOW STR 21 HAS A SKIN BULGE.  REMOVED DAMAGE AND REPAIRED IAW SRM 53-30-2 FIG 3.
